# SDR ASAA20191231736

- Difficulty date: December 27, 2019
- Submitted: December 31, 2019
- Operation: Air carrier
- Aircraft: N569AS
- Make and model: Boeing 737890
- Aircraft serial: 35184
- Aircraft time: 48,503 hours, 14,714 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sensor
- Part number: 1296663
- Part serial: 21626
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 13,783 hours, 4,417 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PER INBOUND ACARS PILOT REPORT (FLT 816): AT FL350 R DUCT PRESS 40 PSI LEFT DUCT PRESS 20 PSI. GROUNDED - YES. ACCOMPLISHED B737-800 FIM 36-10 TASK 804 STEPS F 32 & 33 (REMOVED AND REPLACED 450 F THERMOSTAT & PRECOOLER CONTROL VALVE SENSOR ON #1 ENGINE).
